# SDR 96FDEAO1209

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Center Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE CENTER POST BETWEEN PILOT AND COPILOTS NR 1 WINDOWS CRACKED RT 2RD SCREW DOWN PILOTS NR 4 WINDOW.
